Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Relations for Grothendieck groups of Gorenstein rings


Author: Naoya Hiramatsu
Journal: Proc. Amer. Math. Soc. 145 (2017), 559-562
MSC (2010): Primary 13D15; Secondary 16G50, 16G60
DOI: https://doi.org/10.1090/proc/13255
Published electronically: August 5, 2016
MathSciNet review: 3577860
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the converse of the Butler, Auslander-Reiten Theorem, which concerns the relations for Grothendieck groups. We show that a Gorenstein ring is of finite representation type if the Auslander-Reiten sequences generate the relations for Grothendieck groups. This gives an affirmative answer of the conjecture due to Auslander.


References [Enhancements On Off] (What's this?)

  • [1] Maurice Auslander, Relations for Grothendieck groups of Artin algebras, Proc. Amer. Math. Soc. 91 (1984), no. 3, 336-340. MR 744624, https://doi.org/10.2307/2045297
  • [2] Maurice Auslander and Idun Reiten, Grothendieck groups of algebras and orders, J. Pure Appl. Algebra 39 (1986), no. 1-2, 1-51. MR 816889, https://doi.org/10.1016/0022-4049(86)90135-0
  • [3] M. C. R. Butler, Grothendieck groups and almost split sequences, Integral representations and applications (Oberwolfach, 1980) Lecture Notes in Math., vol. 882, Springer, Berlin-New York, 1981, pp. 357-368. MR 646111
  • [4] Dieter Happel, Triangulated categories in the representation theory of finite-dimensional algebras, London Mathematical Society Lecture Note Series, vol. 119, Cambridge University Press, Cambridge, 1988. MR 935124
  • [5] N. Hiramatsu, On stable degenerations of Cohen-Macaulay modules over simple singularities of type $ (A_n )$, arXiv:1501.05027.
  • [6] Hideyuki Matsumura, Commutative ring theory, 2nd ed., Cambridge Studies in Advanced Mathematics, vol. 8, Cambridge University Press, Cambridge, 1989. Translated from the Japanese by M. Reid. MR 1011461
  • [7] P. Webb, Consequences of the existence of Auslander-Reiten triangles with applications to perfect complexes for self-injective algebras, arXiv:1301.4701.
  • [8] Yuji Yoshino, Cohen-Macaulay modules over Cohen-Macaulay rings, London Mathematical Society Lecture Note Series, vol. 146, Cambridge University Press, Cambridge, 1990. MR 1079937

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D15, 16G50, 16G60

Retrieve articles in all journals with MSC (2010): 13D15, 16G50, 16G60


Additional Information

Naoya Hiramatsu
Affiliation: Department of General Education, Kure National College of Technology, 2-2-11, Agaminami, Kure Hiroshima, 737-8506 Japan
Email: hiramatsu@kure-nct.ac.jp

DOI: https://doi.org/10.1090/proc/13255
Keywords: Grothendieck group, finite representation type, AR sequence
Received by editor(s): January 28, 2016
Received by editor(s) in revised form: April 21, 2016
Published electronically: August 5, 2016
Additional Notes: This work was partly supported by JSPS Grant-in-Aid for Young Scientists (B) 15K17527.
Communicated by: Irena Peeva
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society